# SDR SWIA200718961

- Difficulty date: December 12, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 24,582 hours, 35,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3722 - AFT EMERGENCY LIGHT AT ROW 9 IS INOP.  INSTALLED SERVICEABLE ELBP IAW AMM 33-50-02.  OPS CHECK GOOD.
